Header

UZH-Logo

Maintenance Infos

Dissipative continuous Euler flows


De Lellis, Camillo; et al (2013). Dissipative continuous Euler flows. Inventiones Mathematicae, 193(2):377-407.

Abstract

We show the existence of continuous periodic solutions of the 3D incompressible Euler equations which dissipate the total kinetic energy.

Abstract

We show the existence of continuous periodic solutions of the 3D incompressible Euler equations which dissipate the total kinetic energy.

Statistics

Citations

23 citations in Web of Science®
27 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2013
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2 August 2013
Deposited On:29 Nov 2013 10:29
Last Modified:05 Apr 2016 17:11
Publisher:Springer
ISSN:0020-9910
Publisher DOI:https://doi.org/10.1007/s00222-012-0429-9

Download

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 933kB
View at publisher